IJPAM: Volume 4, No. 3 (2003)
SYMMETRIC PROPERTIES OF SOLUTIONS OF
SEMILINEAR ELLIPTIC EQUATIONS IN
FLAT FLASK DOMAINS
Department of Mathematics
National Tsing Hua University
Hsinchu, Taiwan 30013, R.O.C.
Abstract.We assert that there exists a ground state solution of equation () in a flat flask domain: the Esteban-Lions domain by adding an arbitrary small width but sufficient long corridor. We also establish the asymptotic behavior and the symmetry of solutions of equation () in flat flask domains.
Received: December 5, 2002
AMS Subject Classification: 35J20, 35J25
Key Words and Phrases: semilinear elliptic equation, asymptotic behavior, symmetry, flat flask domain
Source: International Journal of Pure and Applied Mathematics